http://www.dailymail.co.uk/health/artic ... s-day.htmlRise of the bizarre 'cannabis vomiting syndrome': Heavy users suffer from severe nausea and pain that can only be relieved by bathing in hot water several times a day
--Cannabinoid hypermesis syndrome was first recorded in Australia
--Symptoms include severe stomach pain, nausea and vomiting
--Sufferers often report having a hot bath up to 5 times a day to relieve pain
--Expert warns condition is responsible for a rise in 'unnecessary' hospital admissions for heavy cannabis users - and is 'increasing acutely'
Let's assume it is even remotely true ... Anything is possible. Including lacing a product for the purposes of branding. In the '80's, Lacing with pot with PCP was all the rage. So too lacing 'thai-sticks' with opium in the 90's. Essentially, a method by which a heavily vested supplier could move low-quality products. My point being: the pot or the lacing? These symptoms--stomach pain, nausea, vomiting--sound pretty familiar: Opioid withdrawal.
Now that it is out there, antagonists will exaggerate the potential negative effects to no end. The truth of the matter will be buried. This assumes there is truth in the first place.
There really are negative effects ... but I forgot what they were.